# SDR COMA0260041

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,983 hours, 19,195 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 328
- Condition: Malfunctioned
- Location: Nlg
- Part time: 19,983 hours, 19,195 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5545 NLG FAILED TO RETRACT. GEAR DISAGREE WARNING.RPELACED THE NLG PRIORITY VALVE.
